Alert archive / Oklahoma / High Wind Watches in 2015

High Wind Watch 2, NWS Norman, OK

November 9, 20158 counties in Oklahoma

NWS Norman, OK issued this high wind watch at Nov 9, 2015, 3:20 PM CST for 8 counties in Oklahoma. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2015, 3:20 PM CST (21:20 UTC)
In effect from
Nov 11, 2015, 8:00 AM CST
Expired
Nov 11, 2015, 3:52 AM CST
In force
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS74 KOUN 092120
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CST MON NOV 9 2015

OKZ004>006-009>011-014-015-100530-
/O.NEW.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
320 PM CST MON NOV 9 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WEDNESDAY MORNING THROUGH SUNSET.

* WINDS: SOUTHWEST WINDS EARLY... BECOMING NORTHWEST. SUSTAINED 30
  TO 35 MPH... GUSTING 40 TO 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH
  PROFILE VEHICLES... AND THROUGH MID MORNING AS WINDS SHIFT FROM
  SOUTHWEST TO NORTHEAST AND INCREASE THROUGH NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$

KURTZ
5 follow-up statements
438 
WWUS74 KOUN 092131 AAA 
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CST MON NOV 9 2015

OKZ004>006-009>011-014-015-101015-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
331 PM CST MON NOV 9 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

* TIMING: WEDNESDAY MORNING THROUGH SUNSET.

* WINDS: SOUTHWEST WINDS EARLY... BECOMING NORTHWEST. SUSTAINED 
  30 TO 35 MPH... GUSTING 40 TO 50 MPH. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH
  PROFILE VEHICLES... AND THROUGH MID MORNING AS WINDS SHIFT FROM
  SOUTHWEST TO NORTHWEST AND INCREASE THROUGH NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$

KURTZ
574 
WWUS74 KOUN 101021 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
421 AM CST TUE NOV 10 2015

OKZ004>006-009>011-014-015-102200-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
421 AM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING: WEDNESDAY MORNING THROUGH SUNSET.

* WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE
  NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP
  TO 55 MPH ESPECIALLY IN THE AFTERNOON.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE
  VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$
574 
WWUS74 KOUN 102111
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CST TUE NOV 10 2015

OKZ007-008-012-013-016>018-021-022-033-034-110515-
/O.NEW.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
311 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE
  NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING
  TO 40 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>006-009>011-014-015-110515-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
311 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE
  NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP
  TO 55 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH
  PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$

KURTZ
920 
WWUS74 KOUN 110431
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1031 PM CST TUE NOV 10 2015

OKZ007-008-012-013-016>018-021-022-033-034-111245-
/O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
1031 PM CST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST
WEDNESDAY...

* WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE 
  NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... 
  GUSTING TO 40 MPH. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>006-009>011-014-015-111245-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
1031 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST WEDNESDAY
THROUGH WEDNESDAY AFTERNOON...

* WINDS: SOUTHWEST IN THE MORNING...SHIFTING TO THE NORTHWEST IN
  THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$
261 
WWUS74 KOUN 110952
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CST WED NOV 11 2015

OKZ004>006-009>011-014-015-111800-
/O.UPG.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
/O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
352 AM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  EARLY THIS AFTERNOON. SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS
  OVER 50 MPH POSSIBLE.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ019-020-023>031-035>040-044-TXZ083>085-111800-
/O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...
WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
352 AM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  THIS AFTERNOON. SUSTAINED 25 TO 35 MPH GUSTING 40 TO 45 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-008-012-013-016>018-021-022-033-034-111800-
/O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
352 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS EVENING.

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  THIS AFTERNOON. SUSTAINED WINDS 25 TO 35 MPH GUSTING 40 TO 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind watch went out at Nov 9, 11:40 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Nov 9, 11:40 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CST MON NOV 9 2015

.AVIATION...09/18Z TAF ISSUANCE...
BREEZY SOUTH WINDS WILL CONTINUE THROUGH TONIGHT... WITH GUSTS OF
15 TO 25 KTS ACROSS THE REGION. EXPECT VFR CONDITIONS TO
PREVAIL... WITH MID-LEVEL SCT-BKN CEILINGS LINGERING ACROSS
PORTIONS OF THE REGION THROUGH SUNSET AND OVERNIGHT. EXPECT SCT-
BKN STRATUS DECK TO DEVELOP ACROSS PORTIONS OF WESTERN OKLAHOMA
LATE TONIGHT. VFR CEILINGS ARE EXPECTED TO DROP TO MVFR... WITH
THE POTENTIAL FOR BRIEF PERIODS OF IFR. HOWEVER... LEFT IFR OUT OF
THIS ISSUANCE AS CONFIDENCE IS STILL LACKING ON TIMING/COVERAGE OF
ANY IFR CEILINGS.

JTK

&&

.PREV DISCUSSION... /ISSUED 1053 AM CST MON NOV 9 2015/

UPDATE...
INCREASED CLOUD COVER AND DECREASED HIGHS THIS AFTERNOON FROM
CHICKASHA TO LAWTON TO WICHITA FALLS.

DISCUSSION...
NO SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON.

LATEST VISIBLE SATELLITE IMAGERY INDICATED INCREASING CLOUD COVER
ACROSS MUCH OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
THUS...MADE THE CHANGES ABOVE. THINK MOISTURE WILL REMAIN TOO
SHALLOW TO PRODUCE ANY RAIN. CLOUDS MAY MAKE IT INTO THE OKLAHOMA
CITY METRO AREA AS WELL...THOUGH NOT SURE THEY WILL.

MBS

PREV DISCUSSION... /ISSUED 540 AM CST MON NOV 9 2015/

DISCUSSION...
09/12Z TAF DISCUSSION BELOW.

AVIATION...
VFR CONDITIONS EXPECTED MOST OF THE FORECAST PERIOD WITH
INCREASING SOUTHERLY WINDS. MVFR TO IFR CONDITIONS APPEAR POSSIBLE
AFTER 06Z AS STRONG MOISTURE GRADIENT SHIFTS NORTHWARD FROM TEXAS
INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA TERMINALS. ALTHOUGH
CANNOT RULE OUT MVFR CIGS BEFORE 18Z TODAY ACROSS KSPS/KLAW/KHBR
TERMINALS...WILL KEEP IT VFR THIS MORNING AHEAD OF MOISTURE SURGE.

PREV DISCUSSION... /ISSUED 354 AM CST MON NOV 9 2015/

DISCUSSION...
RETURN FLOW WILL BEGIN TO INCREASE TODAY AS LARGE UPPER TROUGH
MOVES OVER WESTERN UNITED STATES. MOISTURE WILL INCREASE RAPIDLY
LATE TODAY AND TONIGHT ACROSS WESTERN NORTH TEXAS AND OKLAHOMA.
THIS COULD RESULT IN AREAS OF ADVECTION FOG LATE TONIGHT AND
TUESDAY MORNING PRIMARILY OVER WESTERN NORTH TEXAS AND WESTERN
OKLAHOMA. FARTHER EAST WHERE MOISTURE INCREASE WILL BE MORE
GRADUAL...EXPECT MAINLY STRATUS DEVELOPMENT.

WARM AND BREEZY CONDITIONS EXPECTED ON TUESDAY. THE INCREASE IN
MOISTURE WILL KEEP WILDFIRE DANGERS FROM REACHING RED FLAG
CRITERIA OVER A MAJORITY OF THE AREA...BUT NORTHWEST PARTS OF
OKLAHOMA WILL NEED TO BE WATCHED AS DRYLINE WILL BE POSITIONED
OVER OR NEAR THAT PART OF THE STATE TUESDAY AFTERNOON. VERY WINDY
CONDITIONS STILL EXPECTED ON WEDNESDAY AS SURFACE LOW DEEPENS
QUICKLY JUST TO OUR NORTH AND PACIFIC AIRMASS SURGES OVER REGION.
WIND ADVISORY LEVELS ARE EXPECTED REGIONWIDE AND HIGH WIND
WARNING NOT OUT OF THE QUESTION ACROSS WESTERN AND NORTHERN
OKLAHOMA AS CAA HELPS WITH MOMENTUM TRANSPORT BEHIND COLD FRONT.

AS FAR AS RAIN/STORMS...SHOWERS AND A FEW STORMS WILL BE POSSIBLE
LATE TUESDAY NIGHT AND WEDNESDAY MORNING...WITH AT LEAST A SLIM
POSSIBILITY OF STORMS BECOMING SURFACE-BASED WEDNESDAY MORNING
BEFORE SHIFTING EAST OF OUR CWA. POPS WILL BE MAINLY CONFINED TO
AREAS NEAR AND EAST OF INTERSTATE-35. BY WEDNESDAY AFTERNOON...ALL
STORM ACTIVITY SHOULD BE EAST OF THE NORMAN CWA.

WINDS SHOULD SETTLE DOWN FAIRLY QUICKLY WEDNESDAY EVENING WITH
SEASONABLY COOL CONDITIONS TO END THE WEEK INTO NEXT WEEKEND.
DEPENDING ON TIMING OF SURFACE RIDGE...WITH DIFFERS BETWEEN MODEL
SOLUTIONS...WE COULD HAVE FAIRLY WIDESPREAD FREEZING TEMPERATURES
FRIDAY MORNING PRIMARILY AFFECTING NORTHERN-HALF OF OKLAHOMA.

ANOTHER UPPER TROUGH PROGD TO APPROACH NEXT WEEKEND WHICH WILL
INCREASE THE CHANCES FOR RAIN BY SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  50  71  58 /   0   0   0  20
HOBART OK         63  50  72  55 /   0   0   0  10
WICHITA FALLS TX  64  52  75  61 /   0   0   0  20
GAGE OK           66  48  76  50 /   0   0   0   0
PONCA CITY OK     66  48  72  59 /   0   0   0  20
DURANT OK         66  49  72  63 /   0   0   0  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Nov 9, 12:07 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CST MON NOV 9 2015

OKZ004>048-050>052-TXZ083>090-101815-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1207 PM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FOG...
AREAS OF FOG WILL BE POSSIBLE AFTER 2 AM TONIGHT OVER WESTERN
NORTH TEXAS AND MUCH OF THE WESTERN HALF OF OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.FOG...
AREAS OF FOG WILL BE POSSIBLE EARLY TUESDAY MORNING OVER WESTERN
NORTH TEXAS AND MUCH OF THE WESTERN HALF OF OKLAHOMA.

.THUNDERSTORMS...
THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE...MAINLY FOR AREAS EAST OF INTERSTATE-35. DAMAGING WINDS
WILL BE THE MAIN HAZARD.

.WIND...
STRONG TO VERY STRONG WEST AND NORTHWEST WINDS ARE EXPECTED
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY.

.FROST AND FREEZE...
FROST ADVISORIES...FREEZE WATCHES AND WARNINGS...MAY BE NECESSARY
THURSDAY...FRIDAY...AND SATURDAY MORNING ACROSS PARTS OF OKLAHOMA
AND NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

Nearby

High Wind Watches in Oklahoma, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.